# SDR ASOA201100008

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 19,779 hours, 17,345 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND EMERGENCY CEILING LIGHT IS INOP.  R & R EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OP'S CHECKED GOOD.  (CLOSED)
